zbMATH — the first resource for mathematics

A note on stability properties of integrated semigroups. (English) Zbl 0863.47025
Summary: Asymptotic stability of a certain class of integrated semigroups is discussed by means of Lyapunov functionals.

47D06 One-parameter semigroups and linear evolution equations
Full Text: EuDML
[1] Tanaka N., Miyadera I.: Some remarks on C-semigroups and Integrated Semigroups. Proc. Japan Acad. 63 (1987), 139-142. · Zbl 0642.47034
[2] Oharu S.: Semigroups of Linear Operators in a Banach Space. Publ. RIMS Kyoto Univ. 7 (1971/72), 205-260. · Zbl 0234.47042
[3] Walker J. A.: On the Application of Lyapunov Direct Method to Linear Dynamical Systems. Journal of Math. Anal. Appl. 53 (1976), 187-220. · Zbl 0338.34066
[4] Neubrander F.: Integrated Semigroups and their Applications to the Abstract Cauchy Problem. Pac. J. Math. 1, 135 (1986), 111-155. · Zbl 0675.47030
[5] Tanaka N.: On the exponentially Bounded C-semigroups. Tokyo J. Math. 1, 10 (1987), 107-117. · Zbl 0631.47029
[6] Nicaise S.: The Hille-Yosida and Trotter-Kato theorems for Integrated Semigroups. Journal of Math. Anal. Appl. 180 (1993), 303-316. · Zbl 0791.47035
[7] Miyadera I.: On the Generators of Exponentially Bounded C-semigroups. Proc. Japan Acad. 62A (1986), 239-242. · Zbl 0617.47032
[8] Okazawa N.: A Generation Theorem for Semigroups of Growth Order \(\alpha\). Tohoku Math. J. 26 (1974), 39-51. · Zbl 0282.47011
[9] Thieme H. R.: Integrated Semigroups and Integrated Solution to Abstract Cauchy Problems. Journal of Math. Anal. Appl. 152, 2 (1990), 416-447. · Zbl 0738.47037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.